Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 4, Pages 401-405

The Rayleigh quotient and dynamic programming

Department of Mathematics, Electrical Engineering, and Medicine, University of Southern California, Los Angeles 90007, California, USA

Received 8 August 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard Bellman, “The Rayleigh quotient and dynamic programming,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 4, pp. 401-405, 1978.